# SDR VNAA2024120311102

- Difficulty date: November 24, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N607NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15471
- Aircraft time: 11,565 hours, 10,106 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Abnormal
- Location: Inop Caution
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION ON TAKEOFF CLIMB / PERFORMED MIPM RESET.  MSG EXTINGUISHED.  PROBLEM DID NOT REOCCUR.
